| Model Number |
SWIVELOCK, SP BC KL 4.75MM |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The complaint allegation is not confirmed.The device was not received for evaluation, no photos were provided.Per the event description, the most likely cause of the reported failure can be attributed to improper bone prep, misaligned insertion, and prying/leveraging the device during insertion.
Event or Problem Description
On 5/16/2023, it was reported by a sales representative via phone that an ar-2324kbcsp swivelock eyelet cracked during insertion but did not break.The eyelet was removed, and another ar-2324kbcsp swivelock was used to complete the case.This was discovered during an rcr procedure on (b)(6) 2023.